# SDR DHL2007783514

- Difficulty date: June 5, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Bs 950e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR CUT-OUT FWD FRAME, BS 950E INNER CHORD IS DENTED BETWEEN STR 25R AND 26R.  REMOVED CORROSION RT NR 2 CARGO DOOR CUT OUT IAW B727 SRM 57-10-1, FIG 1.  MATERIAL LOSS, .027, ORIGINAL THICKNESS .150, MATERIAL REMAINING .113 OUT OF LIMITS IAW B727 SRM 57-10-1, FIG 1.  REMOVED INTERCOSTAL BETWEEN 950D TO 950E, STR 26R IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA DIM. .4  BY 1.25 IAW B727 SRM 51-40-4, FIG 1.  FABRICATED REPAIR ANGLES 2 EACH, MATERIAL USED 7075T6, .040, 12.50 BY 3 AND 1 EACH STRAP, MATERIAL USED 7075T6, .125, 14.50 BY 1.25 AND 2 EACH FILLERS, MATERIAL USED 7075T6, .160, 4 BY 1.25 IAW B727 SRM 51-40-4, FIG 1 AND 53-10-2, FIG 2.  TREATED, PRIMED AND INSTALLED REPAIR AND FITTING, INTERCOSTA
